Cutting diagram method for systems of plane curves with base points

Volume 90 / 2007

Marcin Dumnicki Annales Polonici Mathematici 90 (2007), 131-143 MSC: 14H50, 14Q05. DOI: 10.4064/ap90-2-3

Abstract

We develop a new method of proving non-speciality of a linear system with base fat points in general position. Using this method we show that the Hirschowitz–Harbourne conjecture holds for systems with base points of equal multiplicity bounded by 42.

Authors

  • Marcin DumnickiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image